# SDR UPS204006

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 1152-1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND CORR ON WEB STA 1152 TO 1156 LBL 48 WL 208.  REMOVED CORR AND FOUND TO BE OUT OF LIMITS SRM 53-10-1.  FABRICATED REPAIR PART IAW SRM 51-40-02, SRM 51-30-8 AND 51-30-2.
